# SDR SIMA201906131002

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 8,968 hours, 6,160 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Aft Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CREW RECEIVED PAX AFT DOOR MESSAGE. CREW COMPLIED WITH QRH AND RETURNED TO SHV-C/A-NO CREW RIGHT UP AS PER MEL 52-23 REF LGPG 4339488 ITEM 1 L2 DOOR INDICATOR INOP ITEM IS ALREADY BEEN DOCUMENTED PREVIOUSLY.
